advertisement
Question
Posted by: Annie | 2003/03/27

Dermatologist

I would like to know if it is possible for you to tell me..........

I have seen a Dermatologist and he prescribed Minerva, Purbac T, "Differn" cream and Benoxyl Cream. I have been using this now for 1 month. I know it might be early to see better changes, but he mentioned something about Vitamin A products that is extremely effective. Could you please advise me on the interferance of this with the above pills. Can I buy a Vitamin A supplement at the pharmacy and will this help speed up the healing process. Bad case of acne. Facial area only.

thank you
kind regards,
Annie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Annie, the vitamin A products he was talking about are synthetic vitamin A products and not available over-the-counter. The most famous ones are RetinA® and Roaccutane® - both are potent medications and dangerous (especially Roaccutane®). The best would be to go back to your dermatologist and ask him for a prescription. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement